# SDR 2007UALA01769

- Difficulty date: June 1, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 23,565 hours, 3,074 cycles
- Engine: Pwa PW4090
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Unreliable
- Location: Door 4r Squib
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 4R EPAS DOOR CYLINDER SQUIB TO HAVE NO EXPIRATION DATE.  [07-06-07]  REPLACED EPAS DOOR ASSIST CYCLINDER  SQUIB WITH ONE THAT HAS AN EXPIRATION DATE & AIRPLANE OK FOR SERVICE.
